# SDR CALA2025120911964

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 112,203 hours, 14,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR AFT EMERGENCY LIGHT POWER SUPPLY M33401 BATTERY PACK FOUND LOW CAPACITY.  RAISED FROM TASK CARD 86-3350-1-0002.  REPLACED M/D L3  DOOR AFT EMERGENCY LIGHT POWER SUPPLY M33401 BATTERY PACK AND PERFORMED NEW BATTERY PACK INSTALLATION TEST & CAPACITY CHECK. THE RESULT NORMAL IAW AMM 33-51-06-960-802 & AMM 33-51-06-200-801 REV.105.  L3 DOOR AFT EMERGENCY LIGHT POWER SUPPLY M33601 BATTERY PACK FOUND LOW CAPACITY.  REPLACED THE BATTERY PACK. CAPACITY TEST NORMAL CHECKED.   REPLACED M/D L3 DOOR AFT EMERGENCY LIGHT POWER SUPPLY M33401 BATTERY PACK AND PERFORMED NEW BATTERY PACK INSTALLATION TEST & CAPACITY CHECK. THE RESULT NORMAL AS PER AMM 33-51-06-960-802 & AMM 33-51-06-200-801, REV 105.
